Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The subgroup structure of the Higman-Sims simple group


Author: Spyros S. Magliveras
Journal: Bull. Amer. Math. Soc. 77 (1971), 535-539
MSC (1970): Primary 20D05, 20B25
MathSciNet review: 0283077
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20D05, 20B25

Retrieve articles in all journals with MSC (1970): 20D05, 20B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12743-X